# SDR UALA2012010400084

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 35,755 hours, 15,432 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S RUDDER PEDALS WILL NOT SPRING BACK FOR ADJUSTING UNLESS PEDALS ARE ALREADY HALF FORWARD.  REPLACED RUDDER PEDAL ACTUATOR PER AMM, ALL OK.
